Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Review: Mathematical Foundations Of Quantum Mechanics By John Von Neumann; R. T. Beyer

Reviewed Work: Mathematical Foundations of Quantum Mechanics by John von Neumann, R. T. Beyer
Review by: P. K. Feyerabend
The British Journal for the Philosophy of Science
Vol. 8, No. 32 (Feb., 1958), pp. 343-347
Stable URL: http://www.jstor.org/stable/685864
Page Count: 5
  • Download ($42.00)
  • Cite this Item
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347